# SDR FDEA200907152631

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A55471706200201
- Condition: Damaged
- Location: Rudder Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP ATTACH LAND LT AND RT SIDES ARE DAMAGED. COMPLIED WITH E.O. 6-5540-127975.
